Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 170, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Dec 8, 2021, 5:18 PM EST for Alachua County, Bradford County, Clay County, Florida. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 8, 2021, 5:18 PM EST (22:18 UTC)
- Expired
- Dec 8, 2021, 5:45 PM EST
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Bradford County, FL, Clay County, FL
The radar
The Jacksonville radar (KJAX), 78 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 8, 5:20 PM EST | TORNADO | 1 Se Starke, FL | CORRECTED STORM REPORT TO A TORNADO EVENT WHICH OCCURRED ON DECEMBER 8TH 2021. DAMAGE SURVEY RESULTS NOTED SEVERAL TREES DOWNED IN SOUTHEASTERN STARKE FL FROM THOMSON STREET TO WILSON ROAD NEAR THE SHANDS STARKE MEDICAL CENTER. SNAPPED TREES LANDED ON A FEW HO |
| Dec 8, 5:25 PM EST | TSTM WND DMG | 1 Se Starke, FL | COUNTY EMERGENCY MANAGEMENT HAS REPORTED SEVERAL TREES DOWNED BETWEEN THE END OF SOUTH CHURCH ST TO REDGRAVE ST IN SOUTHEASTERN STARKE FL. AT LEAST ONE HOME HAS SUSTAINED SIGNIFICANT DAMAGE. A METEOROLOGIST WILL ASSESS THE DAMAGE TOMORROW TO DETERMINE IF IT WA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412
WUUS52 KJAX 082218
SVRJAX
FLC001-007-019-082245-
/O.NEW.KJAX.SV.W.0170.211208T2218Z-211208T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
518 PM EST Wed Dec 8 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southeastern Bradford County in northern Florida...
Northeastern Alachua County in northern Florida...
Southwestern Clay County in northeastern Florida...
* Until 545 PM EST.
* At 518 PM EST, a severe thunderstorm was located over Sampson, or
near Starke, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Starke, Keystone Heights, Kingsley, Lake Geneva, Sampson, Camp
Blanding, Waldo and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 2984 8177 2984 8181 2980 8186 2980 8188
2979 8191 2975 8194 2974 8200 2975 8208
2977 8214 2980 8217 2985 8228 3001 8218
2996 8173
TIME...MOT...LOC 2218Z 284DEG 30KT 2993 8217
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SHASHY2 follow-up statements
622
WWUS52 KJAX 082229
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
529 PM EST Wed Dec 8 2021
FLC001-007-019-082245-
/O.CON.KJAX.SV.W.0170.000000T0000Z-211208T2245Z/
Bradford FL-Alachua FL-Clay FL-
529 PM EST Wed Dec 8 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR SOUTHEASTERN BRADFORD...NORTHEASTERN ALACHUA AND SOUTHWESTERN
CLAY COUNTIES...
At 528 PM EST, a severe thunderstorm was located near Starke, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Starke, Keystone Heights, Kingsley, Lake Geneva, Camp Blanding, Waldo
and Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2984 8177 2984 8181 2980 8186 2980 8188
2979 8191 2975 8194 2974 8200 2975 8208
2977 8214 2980 8217 2983 8222 2998 8216
3000 8212 2996 8173
TIME...MOT...LOC 2228Z 280DEG 32KT 2991 8205
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SHASHY358
WWUS52 KJAX 082243
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
543 PM EST Wed Dec 8 2021
FLC001-007-019-082251-
/O.EXP.KJAX.SV.W.0170.000000T0000Z-211208T2245Z/
Bradford FL-Alachua FL-Clay FL-
543 PM EST Wed Dec 8 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRADFORD...
NORTHEASTERN ALACHUA AND SOUTHWESTERN CLAY COUNTIES WILL EXPIRE AT
545 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However
strong gusty winds are still possible with this thunderstorm.
LAT...LON 2984 8177 2984 8181 2980 8186 2980 8188
2979 8191 2975 8194 2974 8200 2975 8208
2977 8214 2980 8217 2983 8222 2998 8216
3000 8212 2996 8173
TIME...MOT...LOC 2241Z 284DEG 30KT 2989 8194
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 8, 4:15 PM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Dec 8, 4:15 PM EST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 415 PM EST Wed Dec 8 2021 ...PRE-FRONTAL SHOWERS AND ISOLATED STORMS THROUGH THE EVENING... .NEAR TERM [Through Tonight]... Pre-frontal showers and isolated thunderstorms will continue to shift east-southeast across NE FL through early evening with convective coverage and intensity weakening as upper level dynamics lift NE of the region and drier air infiltrates from the west. Strong to isolated storm potential will continue for portions of NE Florida along and near the I-10 corridor over the next couple of hours where a nose of surface based instability that extended inland from the GOMEX (CAPE 1000-1600 J/kg per LAPS at 20z) will preceded deeper convective cells just ahead of the surface front. Storms are shallow in nature (little lightning with decent 500 mb inversion on JAX 12z raob) but there is enough low level speed shear for gusty winds and potentially brief tornado spin-ups & landspouts where convergence is maximized. Most rainfall will fade and be south of Marion county by midnight, trailed by a cooler and stable low level NNE flow through daybreak Thursday morning, with lingering cloud cover expected across much of NE FL with mostly clear to partly cloudy skies across SE GA by daybreak. Low temperatures will range from the low/mid 40s across SE GA to the upper 50s to near 60 along the FL Atlantic coast inland toward Ocala FL where low clouds will linger. Included patchy fog potential toward daybreak for inland areas from Gilchrist to Alachua to Marion counties, but with recent rainfall and clearing skies and weak winds, there could be some fog across SE GA near the Atlamaha River basin toward sunrise. .SHORT TERM [Thursday Through Friday Night]... Mostly dry with a warming trend as high pressure builds north of the region Thursday under near zonal flow. Thursday night the front that pushes south across the area tonight morphs into a warm front ahead of the next frontal system. More widespread fog is expected Thursday night through early Friday morning as the front lifts across the area and warmer, more moist southerly flow develops. Friday the surface high shifts farther offshore of the eastern seaboard as flow aloft backs WSW as the upper ridge axis holds across south FL. Temperatures will moderate from seasonal highs on Thursday in the mid 60s to low 70s to well above normal highs on Friday under developing warm air advection pattern into the upper 70s to low 80s. With warmer inland temps and a weak surface pressure pattern, expect both east coast and west coast sea breezes to develop and press inland into Friday afternoon. .LONG TERM [Saturday Through Wednesday]... Warm SW flow continues Saturday with another day of above normal temperatures. Late day rain chances increase as the next cold front approaches, with the best chance of wetting rainfall Saturday night as the front settles southward across the local area. Upper level dynamical support weakens through Saturday night and transitions to near zonal, with the low level front likely beginning to stall as it settles across the local area with the potential for lingering cloud cover across NE FL into Sunday, but mostly dry conditions expected with little forcing in place. Monday through Wednesday surface high pressure builds north to northeast of the region with several days of onshore flow expected and dry weather, less a few coastal showers by mid-week over the coastal waters near coastal troughs. Temperatures will moderate from near to below normal Sunday and Sunday night across inland SE GA to near to just above normal by midweek under a strengthening upper level ridge. Freezing temperatures are not expected in the extended forecast. && .MARINE... Showers and isolated storms will move south across the waters through this evening ahead of a cold front. By midnight, mostly dry conditions are expected as winds transition from northwest to northeast through early Thursday morning. High pressure will build north and then northeast Thursday, then a warm front will lift northward over the area Thursday night. Southerly winds will prevail Friday and Saturday as a cold front approaches. The front will move across the local waters late Saturday into Saturday night. North winds increase to Small Craft Exercise Caution levels Sunday into Monday as high pressure builds north of the region and a coastal trough develops offshore of the local Atlantic coast. Rip Currents: Elevated rip current risk (Moderate) likely Thursday with onshore flow. && .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. Spotters should safely report significant weather conditions and/or damage by calling the office or tweeting us @NWSJacksonville. && .PRELIMINARY POINT TEMPS/POPS... AMG 44 65 53 77 60 / 0 0 10 20 0 SSI 53 66 56 73 60 / 0 0 0 10 0 JAX 54 70 57 78 60 / 10 0 0 0 0 SGJ 59 70 60 77 61 / 20 0 10 0 0 GNV 58 73 59 80 60 / 10 0 0 0 0 OCF 60 76 61 82 61 / 20 10 10 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Dec 8, 3:17 PM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
317 PM EST Wed Dec 8 2021
FLZ024-122-124-GAZ153-154-162-163-165-166-264-350-364-082045-
Inland Nassau FL-Coastal Nassau FL-Northern Columbia FL-
Northeastern Charlton GA-Inland Glynn GA-Clinch GA-Inland Camden GA-
Coastal Glynn GA-Western Charlton GA-Echols GA-Coastal Camden GA-
Southern Ware GA-
317 PM EST Wed Dec 8 2021
...Strong thunderstorms will impact portions of northwestern Nassau,
Camden, southeastern Glynn, southeastern Echols, southeastern Ware,
southeastern Clinch and northern Charlton Counties through 345 PM
EST...
At 316 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Brunswick to near Needmore. Movement was
east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Hilliard,
Folkston, Woodbine, Kings Bay Base, Homeland and Kings Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3119 8125 3110 8137 3080 8142 3057 8190
3059 8270 3060 8269 3060 8271 3118 8153
3120 8124
TIME...MOT...LOC 2016Z 260DEG 36KT 3110 8147 3060 8268
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYSpecial weather statement, Dec 8, 3:32 PM EST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
332 PM EST Wed Dec 8 2021
FLZ020-021-023-024-122-222-GAZ364-082115-
Southern Columbia FL-Baker FL-Hamilton FL-Suwannee FL-
Inland Nassau FL-Northern Columbia FL-Western Charlton GA-
332 PM EST Wed Dec 8 2021
...Strong thunderstorms will impact portions of west central Nassau,
northwestern Baker, northern Columbia, northern Suwannee,
southeastern Hamilton and southeastern Charlton Counties through 415
PM EST...
At 332 PM EST, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 7 miles
north of Taylor to 7 miles west of Live Oak. Movement was east at 45
mph.
HAZARD...Landspouts and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Lake City, Live Oak, Callahan, White Springs, Suwannee Springs,
Taylor, Winfield, Suwannee Valley, St. George and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3027 8324 3058 8252 3056 8183 3015 8257
3018 8324
TIME...MOT...LOC 2032Z 275DEG 40KT 3054 8234 3029 8310
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHASHYSpecial weather statement, Dec 8, 3:45 PM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
345 PM EST Wed Dec 8 2021
FLZ024-124-GAZ165-166-350-364-082130-
Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Western Charlton GA-Coastal Camden GA-Southern Ware GA-
345 PM EST Wed Dec 8 2021
...Strong thunderstorms will impact portions of northern Nassau,
southern Camden, southern Ware and central Charlton Counties through
430 PM EST...
At 344 PM EST, Doppler radar was tracking thunderstorms along a line
extending from 8 miles southwest of Jekyll Island to 10 miles
northwest of St. George. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Hilliard, Kings Bay Base,
Yulee, Kings Ferry, Cumberland Island and Harrietts Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3079 8142 3066 8141 3058 8153 3059 8229
3101 8148 3100 8139
TIME...MOT...LOC 2044Z 268DEG 33KT 3096 8147 3066 8212
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYSpecial weather statement, Dec 8, 4:25 PM EST, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
425 PM EST Wed Dec 8 2021
FLZ023-030-031-082200-
Baker FL-Union FL-Bradford FL-
425 PM EST Wed Dec 8 2021
...A strong thunderstorm will impact portions of northeastern
Bradford, southern Baker and northeastern Union Counties through 500
PM EST...
At 425 PM EST, Doppler radar was tracking a strong thunderstorm over
Olustee, or 10 miles east of Lake City, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Macclenny, Glen St. Mary, Sanderson, Olustee and Ellerbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3031 8246 3036 8205 3010 8205 3011 8245
3012 8245 3013 8246
TIME...MOT...LOC 2125Z 265DEG 32KT 3021 8247
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYSpecial weather statement, Dec 8, 4:32 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
432 PM EST Wed Dec 8 2021
FLZ021-023-030-035-222-082200-
Southern Columbia FL-Baker FL-Union FL-Suwannee FL-Gilchrist FL-
432 PM EST Wed Dec 8 2021
...Strong thunderstorms will impact portions of northeastern
Gilchrist, southwestern Baker, Union, southern Columbia and
southeastern Suwannee Counties through 500 PM EST...
At 432 PM EST, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from near
Lulu to 6 miles southwest of Obrien. Movement was east at 30 mph.
HAZARD...Landspouts and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Lake Butler, Ichetucknee Spring, Columbia, Fort White, Palestine
Community, Upland Pines, Groves, Providence, Lulu and Branford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3018 8247 3010 8218 2982 8279 2986 8288
2989 8288 2988 8289 2990 8290 2989 8292
2990 8291 2992 8293 2993 8292 2996 8293
2996 8295 2999 8296 3001 8298 3001 8301
TIME...MOT...LOC 2132Z 279DEG 28KT 3016 8250 2999 8302
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHASHYSpecial weather statement, Dec 8, 5:01 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
501 PM EST Wed Dec 8 2021
FLZ030-031-033-035-125-132-133-136-222-232-236-325-425-082245-
Southern Columbia FL-Coastal St. Johns FL-Western Clay FL-Union FL-
South Central Duval FL-Bradford FL-Gilchrist FL-Eastern Clay FL-
Eastern Alachua FL-Western Alachua FL-Western Duval FL-
Coastal Duval FL-Inland St. Johns FL-
501 PM EST Wed Dec 8 2021
...Strong thunderstorms will impact portions of northeastern
Gilchrist, Bradford, northwestern Alachua, northwestern St. Johns,
Union, southwestern Columbia, northern Clay and southern Duval
Counties through 545 PM EST...
At 500 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bellair-Meadowbrook Terrace to near Fort
White. Movement was east at 35 mph.
HAZARD...Winds of 40 to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orange Park, Starke, Lake Butler, Raiford, Worthington Spring,
Mandarin, Fruit Cove, Middleburg, Alachua and High Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3015 8136 2973 8250 2985 8289 2988 8287
3015 8215 3014 8205 3018 8205 3029 8175
TIME...MOT...LOC 2200Z 284DEG 31KT 3024 8177 2988 8278
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 11:43 PM EST | Dense Fog Advisory | JAX | Alachua, Bradford, Clay, Duval, Flagler, Gilchrist and 4 more | 9 hr |
| Dec 8, 1:45 PM EST | Special Marine Warning | JAX | 90 min | |
| Dec 8, 2:06 PM EST | Special Weather Statement | JAX | Hamilton | 39 min |
| Dec 8, 2:42 PM EST | Special Weather Statement | JAX | Hamilton | 33 min |
| Dec 8, 2:55 PM EST | Tornado Warning | JAX | Baker, Columbia | 35 min |
| Dec 8, 3:02 PM EST | Special Weather Statement | JAX | Hamilton | 28 min |
| Dec 8, 3:13 PM EST | Special Marine Warning | JAX | 62 min | |
| Dec 8, 3:32 PM EST | Special Weather Statement | JAX | Baker, Columbia, Suwannee | 43 min |
| Dec 8, 3:45 PM EST | Special Weather Statement | JAX | Nassau | 45 min |
| Dec 8, 3:57 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 32 min |
| Dec 8, 4:25 PM EST | Special Weather Statement | JAX | Baker | 35 min |
| Dec 8, 4:32 PM EST | Special Weather Statement | JAX | Union | 28 min |
| Dec 8, 5:01 PM EST | Special Weather Statement | JAX | Bradford, Clay, Union | 44 min |
| Dec 8, 5:47 PM EST | Special Weather Statement | JAX | Clay | 43 min |
| Dec 8, 6:11 PM EST | Special Weather Statement | JAX | Saint Johns | 34 min |
| Dec 8, 6:56 PM EST | Special Marine Warning | JAX | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.